Vol. 8(2) July 2020, No. 24, pp. 261-271.

COMMON FIXED POINT THEOREM FOR OCCASIONALLY WEAKLY COMPATIBLE MAPPINGS IN PROBABILISTIC METRIC SPACES
Vol. 8(2) July 2020, No. 24, pp. 261-271
M. H. M. RASHID AND S. A. ALMAHADIN

 

Abstract

In this paper, we define the concept of (owc)-property for two single-valued mappings and two multi-valued mappings in Probabilistic metric spaces and give some new common fixed point results for these mappings. Also, we give some examples to illustrate the main results in this paper


Full Text (PDF 106 K)